## **Crystal Engineering: From Molecule to Crystal**

CEFMC-2020, 19-20 June, 2020. A Virtual Conference on Zoom Conference Schedule

Day-1 19 <sup>th</sup> June 2020						
9:00 IST		Joining the Webinar on Zoom				
9:30-9:35		Welcome address by Conveners				
9:35-9:55		Gautam R. Desiraju Indian Institute of Science, India. Opening Remarks				
	Session-1					
9:55-10:00		Jagadese J. Vittal  National University of Singapore, Singapore.  Session Chair				
10:00-10:35 (Invited)		Ashwini Nangia  CSIR-National Chemical Laboratory, India.  Crystal Engineering of Solid-state Pharmaceuticals				
10:35-10:50		Sharmarke Mohamed Khalifa University of Science and Technology, UAE. Beyond Binary Cocrystals: the Case for Eutectic Composites of Organic Molecules and Emerging Ideas for their Crystal Engineering				
10:50-11:05		Aijaz Dar University of Kashmir, India. Sulfonate-Pyridinium Supramolecular Synthon: A Novice Robust Secondary Interaction				
		Break (15 mins)				
	Session-2					
11:20-11:25		Praveen Thallapally Pacific Northwest National Laboratory, USA. Session Chair				
11:25-12:00 (Invited)		Rahul Banerjee  IISER Kolkata, India.  Porous Framework Materials: Spheres, Films and Membranes				
12:00-12:15		David Turner  Monash University, Australia.  Engineering Entanglement in Chiral Coordination Polymers				
12:15-12:30		Prangya Sahoo Centre for Advanced Materials Application, Slovak Academy of Sciences, Slovakia. Powder X-ray Diffraction in Materials Science				



Lunch (1hr 30 mins)					
14:00-14:40		Poster Flash Presentations-1			
	Break (15 mins)				
	Session-3				
14:55-15:00		Susan Bourne University of Cape Town, South Africa. Session Chair			
15:00-15:35 (Invited)		Michaele Hardie University of Leeds, UK. Pitfalls and Successes in Hierarchical Coordination Polymers with Host Ligands			
15:35-15:50		Pradip Pachefulle TU Berlin, Germany. Functionalized Covalent Organic Frameworks (COFs) for Photocatalytic Hydrogen Generation			
15:50-16:05		Avijit Kumar Paul  NIT Kurukshetra, India.  Design of New Organic Ligands with Mixed N-/O-Donors for the Construction of Multifunctional Coordination-Polymers			
		Break (15 mins)			
		Session-4			
16:20-16:25		T. N. Guru Row Indian Institute of Science, India. Session Chair			
16:25-17:00 (Invited)		Pierangelo Metrangolo Politecnico do Milano, Italy. Engineering Crystals of Amyloidogenic Peptides			
17:00-17:15		Ranjan Patra  Amity University, India.  Wheel and Axle Topology Driven Halogen Bonds for the Construction of Molecular Arrays in Hexa-coordinated Sn(IV)Porphyrins: A Structural and Theoretical Investigation			
17:15-17:30		Sajesh Thomas  Aarhus University, Denmark.  Applications of Hirshfeld Surfaces: From Crystal Engineering to Drug			
17:30-17:45		Ines C. B. Martins Federal Institute for Materials Research and Testing, Berlin, Germany. Solving the Jigsaw Puzzle Towards the Structural Characterization of Pharmaceutical Multicomponent Solid Forms			



## **End of Day One**

Day-2		20 <sup>th</sup> June 2020			
9:30		Joining the Webinar			
Session-5					
9:55-10:00		Pance Naumov New York University Abu Dhabi, UAE. Session Chair			
10:00-10:35 (Invited)		Jack Clegg The University of Queensland, Australia. Understanding Elastic Flexibility in [Cu(acac) <sub>2</sub> ]			
10:35-10:50		M. K. Mishra University of Minnesota, USA. Distinct Mechanical Bending Behaviors of Polymorphs			
10:50-11:05		Ranita Samanta  IISER Kolkata, India.  Monomer-Polymer Heterostructures Patterning and Mechanical Actuation via Topochemical Polymerization			
		Break (15 mins)			
		Session-6			
11:20-11:25		Franziska Emmerling Bundesanstalt für Materialforschung und –prüfung, Germany. Session Chair			
11:25-12:00 (Invited)		Mahesh Hariharan  IISER Thiruvananthapuram, India.  Crystal Engineering π-Ways to Regulate the Flow of Excitons			
12:00-12:15		Luca Catalano University of Liverpool, UK. Smart Crystalline Optical Waveguides for Next-generation Optoelectronics			
12:15-12:30		Arthi Ravi  IISER Thiruvananthapuram, India.  Tunable Mechanical Response from a Crystal Undergoing  Topochemical Dimerization			
	Lunch (1 hr 30 mins)				



14:00-14:40		Poster Flash Presentations-2		
		Break (15 min)		
Session-7				
14:55-15:00	.#**	Aurora Cruz-Cabeza The University of Manchester, UK. Session Chair		
15:00-15:35 (Invited)		Sammer Yousuf University of Karachi, Pakistan. Biological Activities Tuning of Active Pharmaceutical Ingredients via Co-crystallization		
15:35-15:50		Sunil Varughese CSIR-NIIST, Trivandrum, India. Molecular Basis for the Mechanical Response of Sulfa Drug Crystals		
15:50-16:05		Sarah Guerin University of Limerick, Ireland. Predictive Design of Functional Biomolecular Crystals		
	Contraction Contraction	Break (15 mins)		
		Session-8		
16:20-16:25		Arunachalam Ramanan Indian Institute of Technology Delhi, India. Session Chair		
16:25-17:00 (Invited)		Jonathan Steed  Durham University, UK.  When Crystallization Goes Wrong: Fun Facts About Supramolecular Gels		
17:00-17:15		Jennifer Cookman University of Limerick, Ireland. Revealing Pharmaceutical Crystal Growth using Liquid Phase Electron		
17:15-17:50 (Invited)		Dario Braga University of Bologna, Italy. Ionic Co-crystals		
17:50-18:00		Announcement of poster awards		
End of Conference				

